Skip to Main content Skip to Navigation
Journal articles

Adaptive control scheme for uncertain time-delay systems

Abstract : The paper exposes some of the potential of a recently introduced backstepping transformation for linear uncertaintime-delaysystems to address the classic problems of equilibrium regulation under partial measurements, disturbance rejection, parameter or delay adaptation. For each of these problems, an implementable control strategy is proposed. It is analyzed through a convergence analysis of infinite dimensional dynamics, based on a transport partial differential equation representation of the estimated input delay and the mentioned backstepping transformation. The considered controllers contain this representation of the system, under the form of a distributed parameter system, and use it to determine relevant adaptation strategies. An illustration example is proposed.
Document type :
Journal articles
Complete list of metadata

https://hal-mines-paristech.archives-ouvertes.fr/hal-00733308
Contributor : François Chaplais <>
Submitted on : Tuesday, September 18, 2012 - 1:43:46 PM
Last modification on : Wednesday, October 14, 2020 - 3:47:09 AM

Identifiers

Citation

Delphine Bresch-Pietri, Jonathan Chauvin, Nicolas Petit. Adaptive control scheme for uncertain time-delay systems. Automatica, Elsevier, 2012, 48 (8), pp.1536-1552. ⟨10.1016/j.automatica.2012.05.056⟩. ⟨hal-00733308⟩

Share

Metrics

Record views

289